# SDR JJBA20221013004

- Difficulty date: October 12, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 37,150 hours, 25,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVER WING AFT EXTERNAL EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED EXTERNAL EMERGENCY LIGHT LAMP. OPS CHECK SAT.
